# SDR VNAA202410210016

- Difficulty date: October 21, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N589NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15392
- Aircraft time: 19,556 hours, 17,466 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 2027628800
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INITIAL INSPECTION: CORROSION ON SIDE SEAT RAIL STGR 15 (5EAS) RH AND (5EAS) LH BTW FS 379.00 TO FS 669.40.  EVALUATED,SIDE SEAT RAIL STGR 15 (5EAS) RH AND (5EAS) LH BTW FS 379.00 TO FS 669.40 DUE TO EXCESIVE DAMAGE, THEREFORE ARE OUT OF LIMITS PER CRJ-900 SRM 53-21-49-101-001-A01,CRJ-900 SRM 53-31-49-101-001-A02 AND REPLACED PER CRJ-900 AMM 53-00-49 CONF(A12)"
